# SDR ASAA1150455

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,052 hours, 3,060 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23500
- Part serial: 896982
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,047 hours, 3,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF USING 24K REDUCED POWER (92.1 N1) LEFT ENGINE WAS MOVING BETWEEN 90 N1 93 N1.  AUTOTHROTTLES DISENGAGED REDUCED POWER TO APPROX 75 PERCENT N1 AND ENG RAN NORMAL.  HOWEVER WITH AT OFF AND POWER AT 25K (CLIMB POWER) ENGINE STILL FLUCTUATING.  RETURNED TO SEA.  N2 & FF WAS ALSO FLUCTUATING.  DIVERSION TIME: 13 MIN.  RAN NR 1 ENGINE PER AMM TASK 71 00 00 800 807 F00.  EXPERIENCED N1 N2 FF AND EGT FLUCTUATION AT 65 PERCENT N1 AND 91 PERCENT N1.  DISCONECTED EEC FLUCTUATION CONTINUED.  REPLACED T12 SENSOR ON NR 1 ENGINE PER MM 73 21 05 400.  NO FLUCTUATIONS AT POWER NO EEC FAULTS.  REPAIR CONFIRMED PER FIM 73 06 00 810 STEP F.
